# SDR CA990728031

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Engine Bay
- Part time: 1,167 hours
- Stage of operation: CL
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LIFT OFF, THE HELICOPTER YAWED SLIGHTLY AFTER A LOUD NOISE WAS HEARD. PILOT RETURNED TO PAD AND SHUT DOWN ENGINE.
